# SDR DXTA2021123154540

- Difficulty date: December 31, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N767QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20533
- Aircraft time: 7,372 hours, 4,223 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Apu
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN APU IS OPERATING THERE IS AN OIL SMELL IN CABIN. ON APU DRAIN THERE IS A BLACK OILY STREAK.  FOUND OIL STREAK TO BE CAUSED BY OIL DRIPS COMING FROM GANG DRAIN FCU MOUNT PAD LOCATION & EJECTOR OVERBOARD EXHAUST DUCT DRAIN.  REMOVED PAU INTAKE PLENUM DRAIN & PERFORMED BOROSCOPE OF COMPRESSOR INLET. FOUND EVIDENCE OF COMPRESSOR CARBON SEAL OIL LEAK.  MANUFACTURER RECOMMENDS APU REMOVAL FOR SEAL REPLACEMENT.  WORK DONE IAW AMM 49-11.   REMOVED AND REPLACED THE APU IAW AMM 44-11-01. COMPLIED WITH  CLEANING PROCEDURE FOR OIL IN BLEED AIR SYSTEM AND CONDITIONED AIR PACK NO FURTHER OIL SMELL IN CABIN NOTED OPS AND LEAK CHECKED GOOD PER  AMM 49-11-01-400-801.
